Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Recueil Mathématique (Nouvelle série), 1941, Volume 9(51), Number 1, Pages 165–181 (Mi sm6054)  

This article is cited in 10 scientific papers (total in 11 papers)

Zur Theorie der Abelschen Gruppen von beliebiger Mächtigkeit

L. Kulikoff
Received: 16.06.1940
Bibliographic databases:
Language: Russian
Citation: L. Kulikoff, “Zur Theorie der Abelschen Gruppen von beliebiger Mächtigkeit”, Sb. Math., 51:1 (1941)
Citation in format AMSBIB
\Bibitem{Kul41}
\by L.~Kulikoff
\paper Zur Theorie der Abelschen Gruppen von beliebiger M\"achtigkeit
\jour Sb. Math.
\yr 1941
\vol 51
\issue 1
\mathnet{http://mi.mathnet.ru/eng/sm6054}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4037}
\zmath{https://zbmath.org/?q=an:0025.29901|67.0070.02}
Linking options:
  • https://www.mathnet.ru/eng/sm6054
  • https://www.mathnet.ru/eng/sm/v51/i1/p165
    Cycle of papers
    This publication is cited in the following 11 articles:
    1. A. N. Abyzov, Bui Tien Dat, “Suschestvenno kvaziin'ektivnye moduli i ikh pryamye summy”, Izv. vuzov. Matem., 2024, no. 7, 9–23  mathnet  crossref
    2. A. A. Fomin, A. V. Tsarev, “Abelevy gruppy s konechnymi primarnymi faktorami”, Chebyshevskii sb., 22:5 (2021), 400–406  mathnet  crossref
    3. P. A. Krylov, A. A. Tuganbaev, “Moduli nad oblastyami diskretnogo normirovaniya. III”, Algebra, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 74–95  mathnet  mathscinet
    4. I. B. Kozhukhov, A. V. Tsarev, “Abelian groups with finitely approximated acts”, J. Math. Sci., 259:4 (2021), 438–443  mathnet  crossref
    5. Fuchs L., Abelian Groups, Springer Monographs in Mathematics, Springer, 2015, 1–747  crossref  mathscinet  isi
    6. I. L. Timofeeva, A. A. Fomin, “Leonid Kulikov”, J. Math. Sci., 197:5 (2014), 583–586  mathnet  crossref  elib
    7. E. I. Bunina, M. A. Roizner, “Elementary equivalence of the automorphism groups of Abelian p-groups”, J. Math. Sci., 169:5 (2010), 614–635  mathnet  crossref  mathscinet  elib  elib
    8. Pham Thi Thu Thuy, “Splitting length of Abelian mixed groups of torsion-free rank 1”, J. Math. Sci., 164:2 (2010), 294–302  mathnet  crossref  mathscinet  elib
    9. P. V. Danchev, “A note on weakly 1-separable p-groups”, Vladikavk. matem. zhurn., 9:1 (2007), 30–37  mathnet  mathscinet  elib
    10. E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of endomorphism rings of Abelian p-groups”, J. Math. Sci., 137:6 (2006), 5212–5274  mathnet  crossref  mathscinet  zmath  elib  elib
    11. Fomin A., “Abelian Groups in Russia”, Rocky Mt. J. Math., 32:4 (2002), 1161–1180  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1936–1946 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:663
    Full-text PDF :543
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025